Journal of Symbolic Logic 49 (4):1039-1058 (1984)
|Abstract||We consider extensions of Peano arithmetic suitable for doing some of nonstandard analysis, in which there is a predicate N(x) for an elementary initial segment, along with axiom schemes approximating ω 1 -saturation. We prove that such systems have the same proof-theoretic strength as their natural analogues in second order arithmetic. We close by presenting an even stronger extension of Peano arithmetic, which is equivalent to ZF for arithmetic statements|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Andreas Blass (1974). On Certain Types and Models for Arithmetic. Journal of Symbolic Logic 39 (1):151-162.
Jeremy Avigad & Jeffrey Helzner (2002). Transfer Principles in Nonstandard Intuitionistic Arithmetic. Archive for Mathematical Logic 41 (6):581-602.
George Mills & Jeff Paris (1984). Regularity in Models of Arithmetic. Journal of Symbolic Logic 49 (1):272-280.
Kenneth McAloon (1982). On the Complexity of Models of Arithmetic. Journal of Symbolic Logic 47 (2):403-415.
George Mills (1978). A Model of Peano Arithmetic with No Elementary End Extension. Journal of Symbolic Logic 43 (3):563-567.
H. Jerome Keisler (2006). Nonstandard Arithmetic and Reverse Mathematics. Bulletin of Symbolic Logic 12 (1):100-125.
Added to index2009-01-28
Total downloads5 ( #169,995 of 722,853 )
Recent downloads (6 months)1 ( #60,917 of 722,853 )
How can I increase my downloads?